# SDR UALA2010120204431

- Difficulty date: December 2, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N569UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 60,236 hours, 22,386 cycles
- Engine: Pwa PW2037
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Contaminated
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FIRE DETECTOR AIR SAMPLING ORIFICE INBD OF CARGO DOOR CLOGGED, CLEANED ORIFICE. DETECTOR WITHIN TOLERANCE.
